# SDR FDEA201502130529

- Difficulty date: February 13, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 768 hours, 17,636 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER SWITCHING EMER POWER TO ARM DURING PREFLIGHT, WE RECEIVED A LEVEL ONE, EMER PWR TST FAIL, ALERT.  CYCLED BATTERY CHARGER CB'S & PERFORMED RTS OF EPCU IAW AMM 24-08-01-5.  ALL CHECKED NORMAL AT THIS TIME.  PERFORMED EMER POWER TEST IAW AMM 24-24-00-5. OPERATIONS CHECKED NORMAL AT THIS TIME.  ACFT OK FOR CONTINUED SERVICE.
